Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 29, NWS Bismarck, ND

April 22, 2011Morton County, Sioux County, North Dakota

NWS Bismarck, ND issued this river flood warning at Apr 22, 2011, 11:33 AM CDT for Morton County, Sioux County, North Dakota. It took effect at Apr 23, 2011, 7:00 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 11:33 AM CDT (16:33 UTC)
In effect from
Apr 23, 2011, 7:00 AM CDT
Expired
Apr 24, 2011, 10:31 AM CDT
In force
28 hr
Issued by
NWS Bismarck, ND
Flood severity
Minor

Counties Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 50 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cannonball River at Breien (BREN8). The gauge peaked at 8.61 ft at Apr 23, 2011, 8:00 AM CDT.

actionminormoderate510152004/2204/2304/2404/25
Action stage
8 ft
Minor stage
10 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06354000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WGUS43 KBIS 221633
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1133 AM CDT FRI APR 22 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE TO MINOR FLOOD 
STAGE OF 10.0 FEET BY SATURDAY MORNING DUE TO RAIN AND SNOWMELT. THE 
RIVER IS FORECAST TO CONTINUE TO RISE TO 14.3 FEET BY WEDNESDAY. 
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

NDC059-085-231633-
/O.NEW.KBIS.FL.W.0029.110423T1200Z-000000T0000Z/
/BREN8.1.ER.110423T1200Z.110428T0600Z.000000T0000Z.NO/
1133 AM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANNONBALL RIVER AT BREIEN
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 10AM FRIDAY THE STAGE WAS...7.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 14.3 BY WEDNESDAY. ADDITIONAL RISES 
  ARE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

CANNONBALL RIVER BASIN
 BREIEN       10  7.8 FRI 10 AM  10.0   10.8   11.3   12.7   14.3

$$
5 follow-up statements
278 
WGUS83 KBIS 230113
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT FRI APR 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...

  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE TO MINOR FLOOD 
STAGE OF 10.0 FEET BY SATURDAY MORNING DUE TO RAIN AND SNOWMELT. THE 
RIVER IS FORECAST TO CONTINUE TO RISE TO 14.3 FEET BY WEDNESDAY. 
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-240112-
/O.CON.KBIS.FL.W.0029.110423T1200Z-000000T0000Z/
/BREN8.1.ER.110423T1200Z.110428T0600Z.000000T0000Z.NO/
812 PM CDT FRI APR 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 7:15 PM FRIDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW MORNING 
  AND CONTINUE TO RISE TO AROUND 15 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

CANNONBALL RIVER BASIN
 BREIEN       10  8.5 FRI 7 PM   10.5   11.0   11.9   13.6   14.6 

$$
422 
WGUS83 KBIS 231559
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 AM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE ABOVE MINOR FLOOD 
STAGE OF 10.0 FEET MONDAY MORNING DUE TO RAIN AND SNOWMELT. THE 
RIVER IS FORECAST TO CONTINUE TO RISE TO 13.3 FEET BY WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-242159-
/O.CON.KBIS.FL.W.0029.000000T0000Z-000000T0000Z/
/BREN8.1.ER.110425T1312Z.110428T0000Z.000000T0000Z.NO/
1059 AM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 10:15 AM SATURDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 13.3 FEET BY WEDNESDAY EVENING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

CANNONBALL RIVER BASIN
 BREIEN       10  8.6 SAT 10 AM   8.7    9.9   11.7   12.9   13.1

$$

KINNEY
107 
WGUS83 KBIS 232054
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE THE CANNONBALL RIVER 
NEAR BREIEN TO RISE ABOVE MINOR FLOOD STAGE OF 10 FEET MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-242054-
/O.CON.KBIS.FL.W.0029.000000T0000Z-000000T0000Z/
/BREN8.1.ER.110425T2024Z.110428T0600Z.000000T0000Z.NO/
354 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT  3:15 PM SATURDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 12.9 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&

             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

CANNONBALL RIVER BASIN
 BREIEN       10  8.6 SAT 3 PM    8.7    9.8   11.7   12.7   12.5

$$
147 
WGUS83 KBIS 240204
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...

  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE THE CANNONBALL RIVER 
NEAR BREIEN TO RISE ABOVE MINOR FLOOD STAGE OF 10 FEET MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-250204-
/O.CON.KBIS.FL.W.0029.000000T0000Z-000000T0000Z/
/BREN8.1.ER.110425T2024Z.110428T0600Z.000000T0000Z.NO/
904 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SATURDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 12.9 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

CANNONBALL RIVER BASIN
 BREIEN       10  8.4 SAT 8 PM    9.0   10.3   12.0   12.8   12.9 

$$
370 
WGUS83 KBIS 241531
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1031 AM CDT SUN APR 24 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...RENEWED IN BANK 
RISES ARE POSSIBLE TUESDAY INTO WEDNESDAY. 

.THE CANNONBALL RIVER AT BREIEN MAY EXPERIENCE RENEWED RISES TUESDAY 
AND WEDNESDAY...AND COULD APPROACH THE 10 FOOT FLOOD STAGE BY EARLY 
WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-241601-
/O.CAN.KBIS.FL.W.0029.000000T0000Z-110428T1200Z/
/BREN8.1.ER.110427T1800Z.110427T1800Z.110428T0000Z.NO/
1031 AM CDT SUN APR 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CANNONBALL RIVER AT BREIEN.
* AT 10:15 AM SUNDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RENEWED RISES ARE POSSIBLE TUESDAY AND WEDNESDAY... 
  AND THE RIVER COULD TO RISE TO NEAR FLOOD STAGE EARLY 
  WEDNESDAY AFTERNOON. 
* IMPACT...AT 9.0 FEET...WATER OVERFLOWS NORTH BANK.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10  7.8 SUN 10 AM   7.6    9.0    9.9    9.7    8.8

$$

KINNEY

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 22, 9:45 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 22, 9:45 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
945 AM CDT FRI APR 22 2011

.UPDATE...
UPDATE MAINLY FOR WEATHER TRENDS.

&&

.DISCUSSION...
BASED ON TURNOVER TO SNOW IN THE FAR SOUTHWEST...THE SLIGHTLY
COOLER NAM SOLUTION LOOKS MOST ACCURATE IN THE SHORT TERM
REGARDING PRECIP TYPE. NAM ALSO VERIFYING WELL WITH QPF AMOUNTS
AND PLACEMENT THROUGH MID MORNING. NO SIGNIFICANT CHANGES TO
CURRENT WINTER HEADLINES AT THIS TIME...ALTHOUGH WILL BE
MONITORING CLOSELY. BIGGEST CHALLENGE WILL BE DETERMINING IF ANY
ADDITIONAL COUNTIES WOULD CREEP INTO WARNING CRITERIA. HEAVY
BANDED SNOW DIAGNOSTICS INDICATE POTENTIAL FOR SOME PRETTY HEAVY
SNOWFALL ACCUMULATIONS SOUTHWEST...WHERE IT WILL BE SNOWING THE
LONGEST INTO THIS EVENING. GENERAL 4-8 INCH AMOUNTS STILL LOOK
REASONABLE...BUT WOULD NOT BE SURPRISED TO SEE ISOLD AMOUNTS
APPROACHING A FOOT.

&&

.AVIATION...
SURFACE LOW PRESSURE CENTERED NEAR BUFFALO SD EXPECTED TO TRACK
EAST TODAY. MOIST SOUTHEAST UP SLOPE FLOW RESULTING IN VERY LOW
IFR CEILINGS AT KDIK...AND IFR CEILINGS AT KISN/KBIS/KMOT/KJMS. AS
THE LOW MOVES EAST TODAY...IFR CEILINGS WILL REMAIN...AND MODERATE
TO HEAVY SNOW WILL FALL AT KDIK...WITH VSBYS AROUND 1/2SM IN SNOW.
MIX OF RAIN AND SNOW AT KBIS/KMOT/KISN/KJMS THROUGH THE AFTERNOON
WITH VSBYS 2 TO 4 MILES IN RAIN/SNOW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ018>020-031>037-
040>048-050-051.

WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY
FOR NDZ017-019>021-034-035-042-045.

WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR
NDZ018-031>033-040-041-043-044.

&&

AVIATION...WAA
UPDATE...KINNEY
Hazardous weather outlook, Apr 22, 4:54 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT FRI APR 22 2011

NDZ001>005-009>013-022-023-025-231000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-
454 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

RAIN CAN BE EXPECTED TODAY...POSSIBLY MIXING IN WITH SNOW AT
TIMES. THE RAIN MAY ALSO BECOME HEAVY AT TIMES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018-031>033-040-041-043-044-231000-
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TONIGHT.
PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF
RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH
FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE
OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL TOTALS.

NDZ017-019>021-034-035-042-045-231000-
MCKENZIE-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-
454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH EARLY TONIGHT.
PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT FOR ALL COUNTIES MENTIONED ABOVE EXCEPT
MCLEAN AND MCKENZIE THROUGH SUNDAY EVENING FOR MELTING OF RECENT
SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY
NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE
OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL TOTALS.

NDZ036-037-046>048-050-051-231000-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
454 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF
RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH
FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Apr 22, 11:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     SNOW             BOWMAN                  46.18N 103.39W
04/22/2011  E3.0 INCH        BOWMAN             ND   CO-OP OBSERVER

            STILL SNOWING HEAVY.

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:31 AM CDTWinter Storm WarningBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more18 hr
Apr 22, 11:18 AM CDTRiver Flood WarningBISWard7 days
Apr 22, 12:13 PM CDTRiver Flood WarningBISEmmons46 hr
Apr 22, 12:21 PM CDTRiver Flood WarningBISBurleigh46 hr
Apr 22, 12:31 PM CDTAreal Flood WarningBISBurleigh, Dickey, Emmons, Kidder, LaMoure, Logan and 2 more7 days
Apr 22, 1:07 PM CDTAreal Flood AdvisoryBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 5 more69 hr
Apr 22, 2:30 PM CDTRiver Flood WarningBISLaMoure21 hr

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.